On the Reeh-Schlieder Property in Curved Spacetime

Ko Sanders
January 30, 2008
We attempt to prove the existence of Reeh-Schlieder states on curved spacetimes in the framework of locally covariant quantum field theory using the idea of spacetime deformation and assuming the existence of a Reeh-Schlieder state on a diffeomorphic (but not isometric) spacetime. We find that physically interesting states with a weak form of the Reeh-Schlieder property always exist and indicate their usefulness. Algebraic states satisfying the full Reeh-Schlieder property also exist, but are not guaranteed to be of physical interest.
open access link Commun.Math.Phys.288:271-285,2009
@article{Sanders:2008gs, author = "Sanders, Ko", title = "{On the Reeh-Schlieder Property in Curved Spacetime}", journal = "Commun. Math. Phys.", volume = "288", year = "2009", pages = "271-285", doi = "10.1007/s00220-009-0734-3", eprint = "0801.4676", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = ARXIV:0801.4676;%%" }

Keywords: 
QFT on curved spacetimes, states of physical interest